# SDR 07FDEA00380

- Difficulty date: February 8, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 41,200 hours, 10,611 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Door
- Part number: A2151041500300
- Condition: Missing
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

UPON LANDING INTO PWM DISCOVERED FUELING PANEL MISSING.  FOUND PANEL ON RUNWAY.  REPLACED R/COOLING AIR INLET FAIRING CTR SECTION ASSY  IAW AMM 53-15-73-4.
